| Catalog Number |
M003SZAS30150 |
| Medical Device Problem Codes |
Break (1069); Activation Failure (3270)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/24/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device remains implanted in patient.
Event or Problem Description
It was reported that during the stenting of the left anterior communicating artery (acom) aneurysm, the stent failed to open and possibly bent/ fractured during use.There were no reported clinical consequences to the patient.
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.The subject device is not available; therefore, functional testing as well as physical analysis cannot be performed.Information available indicated that the device was confirmed to be in good condition prior to use.Based on the information currently available, the exact cause for the reported event cannot be determined.
Event or Problem Description
It was reported that during the stenting of the left anterior communicating artery (acom) aneurysm, the stent failed to open and possibly bent/fractured during use.There were no reported clinical consequences to the patient.